# SDR MASA2025101000082

- Difficulty date: October 10, 2025
- Submitted: October 11, 2025
- Operation: Air carrier
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000687
- Aircraft time: 17,137 hours, 10,339 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24A MISSING LIFE VEST/REPLACED LIFEVEST ON 24A
